Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 128, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 11, 2021, 9:52 PM EDT for Schuylkill County, Pennsylvania. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2021, 9:52 PM EDT (01:52 UTC)
- Expired
- Jul 11, 2021, 10:45 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Schuylkill County, PA
The radar
The State College radar (KCCX), 160 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 10:20 PM EDT | TSTM WND DMG | Tamaqua, PA | REPORTS OF TREES DOWN IN THE TAMAQUA AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 2:40 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 811 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
542
WUUS51 KCTP 120152
SVRCTP
PAC107-120245-
/O.NEW.KCTP.SV.W.0128.210712T0152Z-210712T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
952 PM EDT Sun Jul 11 2021
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Schuylkill County in central Pennsylvania...
* Until 1045 PM EDT.
* At 952 PM EDT, severe thunderstorms were located along a line
extending from Nuremburg to near Altamont to near Pine Grove,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pottsville, Tamaqua, Schuylkill Haven, Shenandoah, Minersville,
Mahanoy City, Frackville, St. Clair, Ashland, Orwigsburg, Mcadoo,
Pine Grove, Port Carbon, Tremont, Girardville, Hometown, Tuscarora,
New Philadelphia, Oneida and Friedensburg.
This includes Interstate 81 near mile marker 103...and from mile
markers 116 to 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4064 7598 4058 7602 4058 7607 4053 7617
4052 7626 4052 7634 4050 7644 4080 7632
4081 7631 4086 7629 4095 7621 4090 7604
4091 7600 4081 7589 4073 7576
TIME...MOT...LOC 0152Z 254DEG 25KT 4093 7619 4075 7622 4051 7636
HAIL...<.75IN
WIND...60MPH
$$
Lambert1 follow-up statement
005
WWUS51 KCTP 120216
SVSCTP
Severe Weather Statement
National Weather Service State College PA
1016 PM EDT Sun Jul 11 2021
PAC107-120245-
/O.CON.KCTP.SV.W.0128.000000T0000Z-210712T0245Z/
Schuylkill PA-
1016 PM EDT Sun Jul 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR EASTERN SCHUYLKILL COUNTY...
At 1016 PM EDT, severe thunderstorms were located along a line
extending from Mcadoo to Tamaqua to near McKeansburg to near
Strausstown, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tamaqua, Mcadoo, Hometown, McKeansburg, Coaldale, Snyders, Lake
Wynonah, Auburn, Deer Lake, Kelayres, Port Clinton and New Ringgold.
This includes Interstate 81 from mile markers 137 to 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4052 7626 4068 7603 4077 7601 4090 7604
4091 7600 4081 7589 4073 7576 4064 7598
4058 7602 4058 7607 4053 7617
TIME...MOT...LOC 0216Z 261DEG 31KT 4089 7598 4078 7595 4069 7597 4055
7617
HAIL...<.75IN
WIND...60MPH
$$
JurewiczWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:25 PM EDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jul 11, 4:25 PM EDT, 5 hours 27 minutes before
Area Forecast Discussion National Weather Service State College PA 425 PM EDT Sun Jul 11 2021 .SYNOPSIS... A warm front draped near and just to the north of Route 322 in Western and Central PA this afternoon will drift slowly north through this evening, ushering in higher humidity and hotter temperatures for the beginning of the upcoming week. This will also increase the chance of mainly afternoon and early evening showers and thunderstorms through the middle of the week, some of which could contain gusty winds and locally heavy rain. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Small amount of CIN present in the soundings early this afternoon has vanished, but rather weak mid-level lapse rates are still preventing tall and well organized updrafts from forming thus far. As a potent shortwave and associated uvvel max approaching from the PA/Ohio border will help to intensify the storms and bring a few to several hour period of heavier rain across the NW half of the CWA late today through the evening hours. Target area for the heaviest rain (locally over 2 inches possible) and flash flooding concerns appears to be across the Ncent Mtns and portions of the Upper Mainstem of the Susq Valley where FFG values are the lowest and last few runs of the HRRR/RAP focus the best chc for two-three training TSRAs. The best low-mid level shear and broad-looping hodographs up through 2KM are INVOF KDUJ/KUNV and points just to the SE into early this evening. This is where the greatest supercell/isolated brief tornado risk will reside. Precip will linger the longest across our NE zones tonight and convection could back-build for up to several hours there later tonight as the sfc warm front stalls out and the aforementioned upper shortwave and associated speed max merges in with a larger scale entrance region of an upper jet from the Finger Lakes Region of NY to New England. Min temps tonight in the 60s to low 70s in the SE will make it feel much muggier than recent nights with a narrow T/Td spread after midnight, leading to some patchy fog. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... More of the same is in store for Monday with high PWATs and perhaps better destabilization. However, some short wave ridging is in place for some of the day. Might be tough to crank up enough CAPE to make strong/severe storms. Maxes will probably be 5-8F higher on Mon vs. Sun. Most likely time for storms is the late aftn around peak heating. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Not much change today in the extended forecast department. Still looking like Thursday would be the one day with the best chance to be mainly dry this week. Models today slightly less wet today with Thursday. Still not clear cut for later next weekend. Most of the guidance the last few days has shown a mixed signal for if we can get some dry weather. The 12Z EC today shows a better chance for drier weather on next Sunday. More detail below. Large scale upper level ridge across the western states will keep a weakness in the upper level flow over the eastern states for the new week. Dewpoints will come up high, but 500 mb heights come up toward 594 dm. Thus while showers and storms will occur from time to time next week, it will not be wet all the time, given how warm aloft it will be. Main chance for rain will be later in the afternoon and early evening. Temperatures will run above normal again, but numbers not quite there for any heat products. Main chance for coming close at this point would be near Lancaster. Best chance of any dry days will be Thursday. Still hints of a lee-side trough across the east that day too, so an isolated shower or storm could occur. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... MVFR CIGS likely to persist for most or all of the region near and to the north of a line from KBFD to KUNV KSEG and KHZL through early this evening with local IFR cigs and vsbys in +RA/TSRA as a warm front has difficulty lifting slowly north across the state. VFR to Tempo MVFR in SHRA/TSRA will occur across the Laurel Highlands region and Scent PA. Hires model guidance signals heavy downpours are most likely across the northern 1/2 of the airspace later this afternoon/evening, but confidence is low. Cigs should trend steadily lower across the northern 1/2 late today with MVFR-IFR conditions probable tonight into early Monday morning. Showers and storms should fade after 06Z Mon. Outlook... Tue-Wed...Rounds of locally heavy showers and t-storms with restrictions likely. Thu...Low chance for isolated showers/t-storms. Fri...Still a chance of showers and storms ahead of a cold front. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Lambert/Dangelo LONG TERM...Martin AVIATION...Lambert/Steinbugl
Hazardous weather outlook, Jul 11, 8:16 PM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service State College PA 816 PM EDT Sun Jul 11 2021 PAZ004-122100- Warren- 816 PM EDT Sun Jul 11 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Heavy rain is possible from several rounds of showers and thunderstorms, which could lead to localized flooding. Strong to severe thunderstorms with gusty winds are possible late this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to severe thunderstorms with gusty winds are possible Monday and Tuesday afternoon, and heavy rain is also possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ037-122100- Tioga- 816 PM EDT Sun Jul 11 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Heavy rain is possible from several rounds of showers and thunderstorms, which could lead to localized flooding. Strong to severe thunderstorms with gusty winds are possible late this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Strong to severe thunderstorms with gusty winds are possible Monday and Tuesday afternoon, and heavy rain is also possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-019-026>028-034>036-045-049-050-056-063>065-122100- Northern Clinton-Northern Centre-Southern Centre-Huntingdon-Mifflin- Juniata-Bedford-Fulton-Franklin-Southern Clinton-Union-Snyder-Perry- Cumberland-Adams-York- 816 PM EDT Sun Jul 11 2021 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to severe thunderstorms with gusty winds are possible Monday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ041-046-122100- Northern Lycoming-Southern Lycoming- 816 PM EDT Sun Jul 11 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Strong to severe thunderstorms with gusty winds are possible Monday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ005-006-010-011-017-024-025-033-122100- McKean-Potter-Elk-Cameron-Clearfield-Cambria-Blair-Somerset- 816 PM EDT Sun Jul 11 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ066-122100- Lancaster- 816 PM EDT Sun Jul 11 2021 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Strong to severe thunderstorms with gusty winds are possible late today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The heat index could reach 100 degrees for a few hours both Monday and Tuesday afternoons. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ042-053-122100- Sullivan-Columbia- 816 PM EDT Sun Jul 11 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. Heavy rain is possible from several rounds of showers and scattered strong to severe thunderstorms, which could lead to localized flooding and gusty winds late today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Strong to severe thunderstorms with gusty winds are possible Monday and Tuesday afternoon, and heavy rain is also possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ051-052-057>059-122100- Montour-Northumberland-Dauphin-Schuylkill-Lebanon- 816 PM EDT Sun Jul 11 2021 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Heavy rain is possible from several rounds of showers and scattered strong to severe thunderstorms, which could lead to localized flooding and gusty winds late today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to severe thunderstorms with gusty winds are possible Monday and Tuesday afternoon, and heavy rain is also possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Martin
In the hours before
Special weather statement, Jul 11, 9:08 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service State College PA
908 PM EDT Sun Jul 11 2021
PAZ035-036-064-120145-
Fulton PA-Adams PA-Franklin PA-
908 PM EDT Sun Jul 11 2021
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FULTON...ADAMS...AND
FRANKLIN COUNTIES UNTIL 945 PM EDT...
At 908 PM EDT, Doppler radar indicated a strong thunderstorm over
Fayetteville, moving east at 40 mph.
Wind gusts up to 50 mph are possible.
This storm will remain over mainly rural areas of west central Adams,
Franklin and southeastern Fulton Counties, including the following
locations... Orrstown, Williamson, State Line, Quincy and Upton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3972 7838 4013 7758 4002 7751 3998 7746
3995 7746 3998 7743 3993 7738 3972 7760
TIME...MOT...LOC 0108Z 286DEG 33KT 3990 7756
GutierrezLocal storm report, Jul 11, 9:09 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
909 PM EDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 1 ESE WINFIELD 40.89N 76.85W
07/11/2021 UNION PA FIRE DEPT/RESCUE
MULTIPLE REPORTS OF WIRES DOWN ALONG PARK
ROAD BETWEEN SHIRLEY DRIVE AND BLUEBIRD
LANE.
0759 PM TSTM WND DMG AVIS 41.19N 77.32W
07/11/2021 CLINTON PA FIRE DEPT/RESCUE
MULTIPLE REPORTS OF TREES DOWN IN AND AROUND
AVIS.
0738 PM TSTM WND DMG 1 SSE MCELHATTAN 41.16N 77.36W
07/11/2021 CLINTON PA FIRE DEPT/RESCUE
SEVERAL REPORTS OF TREES AND WIRES DOWN
BETWEEN LOCK HAVEN AND AVIS.
0735 PM TSTM WND DMG REEDS GAP STATE PARK 40.72N 77.48W
07/11/2021 MIFFLIN PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN.
0715 PM TSTM WND DMG 2 NE BELLEVILLE 40.62N 77.71W
07/11/2021 MIFFLIN PA FIRE DEPT/RESCUE
TREE ON WIRES IN THE 500 BLOCK OF MAPLE
GROVE ROAD, CLOSING THE ROAD.
0702 PM TSTM WND DMG 1 WNW STATE COLLEGE 40.80N 77.88W
07/11/2021 CENTRE PA FIRE DEPT/RESCUE
TREE DOWN ON WIRES IN THE 400 BLOCK OF RIDGE
AVENUE.
0657 PM TSTM WND DMG 1 WSW PINE GROVE MILLS 40.73N 77.89W
07/11/2021 CENTRE PA TRAINED SPOTTER
TREE DOWN ACROSS ROAD NEAR THE INTERSECTION
OF SOUTH NIXON ROAD AND PINE GROVE ROAD IN
FERGUSON TOWNSHIP.
0652 PM TSTM WND DMG 2 NE SHY BEAVER 40.31N 78.18W
07/11/2021 HUNTINGDON PA 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN IN LINCOLN
TOWNSHIP NEAR THE LAKE RAYSTOWN RESORT.
0638 PM TSTM WND DMG BALD EAGLE 40.72N 78.19W
07/11/2021 BLAIR PA UTILITY COMPANY
TREES AND WIRES DOWN.
0627 PM TSTM WND DMG TYRONE 40.68N 78.24W
07/11/2021 BLAIR PA PUBLIC
TREES AND WIRES DOWN.
0624 PM TSTM WND DMG 3 WNW TAMARACK 41.44N 77.90W
07/11/2021 CLINTON PA FIRE DEPT/RESCUE
WIRES DOWN NEAR THE INTERSECTION OF TAMARACK
ROAD AND KETTLE CREEK ROAD IN LEIDY
TOWNSHIP.
0620 PM TSTM WND DMG 3 WSW OSTERBURG 40.16N 78.59W
07/11/2021 BEDFORD PA 911 CALL CENTER
SPORADIC REPORTS OF TREES DOWN ACROSS
NORTHERN BEDFORD COUNTY.
0613 PM TSTM WND DMG ALTOONA 40.51N 78.41W
07/11/2021 BLAIR PA 911 CALL CENTER
ROOF DAMAGE TO A BUILDING IN THE 1800 BLOCK
OF UNION AVE.
0545 PM TSTM WND DMG 2 NNE BOSWELL 40.19N 79.01W
07/11/2021 SOMERSET PA UTILITY COMPANY
NUMEROUS REPORTS OF TREES AND WIRES DOWN
ACROSS NORTHERN SOMERSET COUNTY IN THE
VICNITY OF JENNERSTOWN, BOSWELL AND JEROME.
0543 PM TSTM WND DMG 2 NNW MEDIX RUN 41.31N 78.40W
07/11/2021 ELK PA UTILITY COMPANY
TREE ON WIRES IN BENEZETTE TOWNSHIP.
0532 PM TSTM WND DMG BELLWOOD 40.60N 78.33W
07/11/2021 BLAIR PA UTILITY COMPANY
TREES AND WIRES DOWN.
0515 PM TSTM WND DMG 2 NE ALTOONA 40.52N 78.37W
07/11/2021 BLAIR PA FIRE DEPT/RESCUE
SEVERAL REPORTS OF TREES AND WIRES DOWN
ACROSS THE EAST END OF ALTOONA.
0514 PM TSTM WND DMG 1 ENE ALTOONA 40.51N 78.38W
07/11/2021 BLAIR PA FIRE DEPT/RESCUE
TREES DOWN IN THE 400 BLOCK OF PLEASANT
VALLEY BLVD.
&&Local storm report, Jul 11, 9:22 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
922 PM EDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG 2 ESE NEWPORT 40.47N 77.09W
07/11/2021 PERRY PA PUBLIC
WIRES DOWN ALONG UPPER BAILEY ROAD IN MILLER
TOWNSHIP.
&&Special weather statement, Jul 11, 9:32 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service State College PA
932 PM EDT Sun Jul 11 2021
PAZ035-120200-
Fulton PA-
932 PM EDT Sun Jul 11 2021
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FULTON COUNTY UNTIL
1000 PM EDT...
At 932 PM EDT, Doppler radar indicated a strong thunderstorm near
Warfordsburg, moving northeast at 35 mph.
Wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Warfordsburg, McConnellsburg, Big Cove Tannery, Needmore, Locust
Grove and Barnes Gap.
LAT...LON 3975 7836 3985 7829 4001 7791 3987 7798
3982 7801 3972 7810 3972 7834
TIME...MOT...LOC 0132Z 245DEG 31KT 3976 7825
JurewiczLocal storm report, Jul 11, 9:37 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 PM EDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND DMG 1 SSW LOWER ALLEN 40.21N 76.91W
07/11/2021 CUMBERLAND PA FIRE DEPT/RESCUE
TREE DOWN ON SPANGLERS MILL ROAD BETWEEN
LISBURN ROAD AND THE MILL.
&&Local storm report, Jul 11, 9:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
950 PM EDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND GST LOWER ALLEN 40.23N 76.91W
07/11/2021 M63 MPH CUMBERLAND PA TRAINED SPOTTER
&&The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:03 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Columbia, Lycoming, Montour, Northumberland, Snyder and 1 more | 42 min |
| Jul 11, 8:43 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 62 min |
| Jul 11, 8:44 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry, Schuylkill | 76 min |
| Jul 11, 8:52 PM EDT | Tornado Warning | CTP | Dauphin | 23 min |
| Jul 11, 9:07 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 2 hr |
| Jul 11, 9:08 PM EDT | Special Weather Statement | CTP | Franklin | 37 min |
| Jul 11, 9:32 PM EDT | Special Weather Statement | CTP | Fulton | 28 min |
| Jul 11, 9:32 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, York | 58 min |
| Jul 11, 10:06 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lebanon, York | 118 min |
| Jul 11, 10:35 PM EDT | Special Weather Statement | CTP | Lebanon, York | 70 min |
| Jul 12, 12:04 AM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lebanon, York | 116 min |
| Jul 12, 1:21 PM EDT | Flash Flood Watch | CTP | Columbia, Cumberland, Dauphin, Juniata, Lebanon, Lycoming and 12 more | 13 hr |
| Jul 12, 2:15 PM EDT | Special Weather Statement | CTP | Lancaster | 60 min |
| Jul 12, 2:34 PM EDT | Special Weather Statement | CTP | Mifflin | 26 min |
| Jul 12, 2:36 PM EDT | Special Weather Statement | CTP | Perry | 24 min |
| Jul 12, 2:45 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 60 min |
| Jul 12, 2:49 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 41 min |
| Jul 12, 2:59 PM EDT | Special Weather Statement | CTP | Mifflin | 31 min |
| Jul 12, 3:17 PM EDT | Special Weather Statement | CTP | Lebanon | 43 min |
| Jul 12, 3:30 PM EDT | Special Weather Statement | CTP | Juniata | 45 min |
| Jul 12, 3:31 PM EDT | Areal Flood Advisory | CTP | Lancaster | 119 min |
| Jul 12, 3:55 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Perry | 35 min |
| Jul 12, 3:56 PM EDT | Flash Flood Warning | CTP | Lancaster | 2 hr |
| Jul 12, 3:57 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 63 min |
| Jul 12, 3:59 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 46 min |
| Jul 12, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 34 min |
| Jul 12, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 63 min |
| Jul 12, 4:57 PM EDT | Areal Flood Advisory | CTP | Lancaster | 2 hr |
| Jul 12, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 61 min |
| Jul 12, 5:42 PM EDT | Areal Flood Advisory | CTP | Lancaster | 93 min |
| Jul 12, 6:31 PM EDT | Areal Flood Advisory | CTP | Lancaster | 119 min |
| Jul 12, 6:43 PM EDT | Areal Flood Advisory | CTP | Tioga | 92 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.